Alert archive / Texas / River Flood Warnings in 2007
River Flood Warning 14, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Jul 5, 2007, 10:19 AM CDT for 5 counties in Texas. It took effect at Jul 6, 2007, 9:10 AM CDT. It was in force for 32 days.
The area
The counties it named.
The facts
- Issued
- Jul 5, 2007, 10:19 AM CDT (15:19 UTC)
- In effect from
- Jul 6, 2007, 9:10 AM CDT
- Expired
- Aug 7, 2007, 1:00 PM CDT
- In force
- 32 days
- Issued by
- NWS Shreveport, LA
- Flood severity
- Minor
Counties Angelina County, TX, Houston County, TX, Polk County, TX, Trinity County, TX, Tyler County, TX
The radar
The Houston radar (KHGX), 176 km from the middle of the area, began a volume at 15:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neches River near Diboll (DIBT2).
- Action stage
- 11.5 ft
- Minor stage
- 12 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08033000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Jul 5, 4:02 AM CDT, 6 hours 17 minutes earlier.
Area forecast discussion, Jul 5, 4:02 AM CDT, 6 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 402 AM CDT THU JUL 5 2007 .DISCUSSION... RAIN DEVELOPING OVER CWA THIS MORNING AND MORE HEADING NORTH FROM SOUTHEAST TEXAS. SO WHATS NEW. ALMOST ACTING LIKE AN INVERTED TROUGH OF A DIFFERENT SEASON. MODELS ALL AGREE IT IS GOING TO BE A WET DAY WITH TEMPS RATHER COOL. WOULD NOT BE SURPRISED IF SOME LOCATIONS DID NOT GET OUT OF THE 70S. BEYOND TODAY...WILL HAVE TO RAISE POPS IN CURRENT FORECAST FOR FRIDAY. LOW STILL HANGING OUT OVER EAST TEXAS. IT EVEN LOOKS LIKE THE PESKY THING COULD BE LEFT BEHIND AS THE UPPER TROUGH MOVING ACROSS THE OHIO AND TENNESSEE VALLEYS SWINGS INTO ATLANTIC FRIDAY AFTERNOON...WITH THE GFS NOW SHOWING THE UPPER LOW IN SOUTHWEST ARKANSAS SATURDAY. HOWEVER...IF THIS COMES TO PASS... AT LEAST THE WESTERN HALF OF THE CWA WOULD HAVE A LOWER CHANCE OF RAIN...AS LOW LEVEL WINDS BECOME WESTERLY. UNFORTUNATELY THE WEST WINDS DO NOT REMAIN LONG...AND BY SUNDAY THE GULF IS OPEN FOR BUSINESS AGAIN. NOT TOO SURE WHAT HAPPENS TO THE GFS AFTER THIS...ITS MOS CUTS OFF THE POPS...BUT THE SYNOPTIC PATTERN SHOWS A TROF STILL HANGING OUT OVER TEXAS WITH SEVERAL SHORT WAVES DIGGING SOUTHEAST FROM THE ROCKIES. THEREFORE CONTINUING WITH CHANCE POPS INTO THE MIDDLE OF NEXT WEEK AS PREVIOUSLY FORECAST. ANOTHER UNSEASONABLY COOL DAY TODAY...THEN A WARMING TREND...BACK TO NEAR NORMAL BY SUNDAY AS RAIN CHANCES LESSEN. && .AVIATION... CHRISTMAS IN JULY WITH OVERRUNNING TYPE PRECIP. WATER VAPOR IMAGERY SHOWS UPPER LEVEL LOW OVER THE TEXAS COAST FOR THE MOST PART...HIDDEN SOMEWHAT BY CONVECTIVE DEBRIS. A BIG SLUG OF CONVECTION CURRENTLY WORKING UP THE COASTAL BEND...APPEARS TO BE HAVING A FORCING EFFECT OVER OUR CWA WITH WIDESPREAD -RA OR SHRA LIFTING NORTH THIS MORNING. MVFR CIGS AND -RA AT A FEW SITES AND ANY AND ALL SUSCEPTIBLE OVER THE NEXT SEVERAL HOURS. MAYBE ITS ALL THE PARTICULATES IN THE AIR FROM THE FOURTHS FIREWORKS IN THIS SATURATED AIR...00Z KSHV PWATS OVER 2 INCHES. RADAR ECHOS OVER THE EAST MOVING NE AND OVER THE WEST MOVING NW. SO...SOME MID AND OR UPPER LEVEL DIVERGENCE SHOULD MAKE FOR A BANNER DAY. EXPECT HIGH POPS TODAY WITH TSRA ACTIVITY FAIR GAME AT ANY TIME...ANYWHERE. MIDDAY ORGANIZED CLUSTERS COULD GUST THE WIND TO 30 KTS...BUT MOST WILL STAY FAR BELOW THAT WITH PREVAILING DIRECTION EASTERLY LESS THAN 10KTS FOR THE MOST PART. /24/ && .PRELIMINARY POINT TEMPS/POPS... SHV 83 70 84 72 / 70 50 70 50 MLU 86 71 86 72 / 70 50 60 50 DEQ 85 69 88 68 / 60 50 50 50 TXK 85 69 86 70 / 60 50 60 50 ELD 87 70 88 70 / 60 50 50 50 TYR 83 72 84 71 / 80 50 70 50 GGG 83 71 84 71 / 80 50 70 50 LFK 84 72 84 72 / 80 50 60 50 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 14/24
Hazardous weather outlook, Jul 5, 6:00 AM CDT, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 600 AM CDT THU JUL 5 2007 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-051700- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 600 AM CDT THU JUL 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE FOUR STATE REGION TODAY AND TONIGHT. DUE TO AN UNSTABLE AND VERY MOIST ATMOSPHERE...RAINFALL WILL BE HEAVY AT TIMES. RAINFALL RATES UP TO TWO INCHES PER HOUR ARE POSSIBLE...WHICH COULD LEAD TO LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SCATTERED THUNDERSTORMS WILL CONTINUE...MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS. THE MORE INTENSE STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL...GUSTY WINDS...AND FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IS NOT ANTICIPATED THROUGH TONIGHT.
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 9:54 AM CDT | Flash Flood Warning | SHV | Cherokee | 4 hr |
| Jul 5, 10:19 AM CDT | River Flood Warning | SHV | Anderson, Cherokee, Houston, Trinity | 23 days |
| Jul 5, 10:47 AM CDT | Flash Flood Warning | SHV | Smith | 4 hr |
| Jul 5, 12:49 PM CDT | River Flood Warning | SHV | Wood | 5 days |
| Jul 5, 12:51 PM CDT | River Flood Warning | SHV | Gregg, Smith, Upshur, Wood | 26 days |
| Jul 5, 4:07 PM CDT | Flash Flood Watch | SHV | Angelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more | 29 hr |
Nearby
River Flood Warnings in Texas, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.